본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Bulletin of the Korean Mathematical Society = 대한수학...Bulletin of the Korean Mathematical Society = 대한수학회보 20건

  1. [국내논문]   WEIGHTED ENDPOINT INEQUALITIES FOR MULTILINEAR MARCINKIEWICZ INTEGRAL OPERATOR  

    Wenxin, Yu (COLLEGNE OF MATHEMATICS CHANGSHA UNIVERSITY OF SOIENCE AND TECHNOLOGY ) , Liu, Lanzhe (COLLEGNE OF MATHEMATICS CHANGSHA UNIVERSITY OF SOIENCE AND TECHNOLOGY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.45 no.1 ,pp. 1 - 10 , 2008 , 1015-8634 ,

    초록

    We prove a sharp inequality for some multilinear operator related to Marcinkiewicz integral operator. As application, we obtain the weighted norm inequality and L log L type estimate for the multilinear operator.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   ON SUPER EDGE-MAGIC LABELING OF SOME GRAPHS  

    Park, Ji-Yeon (DEPARTMENT OF APPLIED MATHEMATICS KYUNG HEE UNIVERSITY ) , Choi, Jin-Hyuk (DEPARTMENT OF APPLIED MATHEMATICS KYUNG HEE UNIVERSITY ) , Bae, Jae-Hyeong (DEPARTMENT OF APPLIED MATHEMATICS KYUNG HEE UNIVERSITY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.45 no.1 ,pp. 11 - 21 , 2008 , 1015-8634 ,

    초록

    A graph G = (V, E) is called super edge-magic if there exists a one-to-one map $\lambda$ from V $\cup$ E onto {1,2,3,...,|V|+|E|} such that $\lambda$ (V)={1,2,...,|V|} and $\lambda(x)+\lambda(xy)+\lambda(y)$ is constant for every edge xy. In this paper, we investigate whether some families of graphs are super edge-magic or not.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   EXISTENCE OF NONOSCILLATORY SOLUTIONS OF HIGHER-ORDER DIFFERENCE EQUATIONS WITH POSITIVE AND NEGATIVE COEFFICIENTS  

    Li, Qiaoluan (COLLEGNE OF MATHEMATICS AND INFORMATION SCIENCE HEBEI NORMAL UNIVERSITY ) , Liang, Haiyan (COLLEGNE OF MATHEMATICS AND INFORMATION SCIENCE HEBEI NORMAL UNIVERSITY ) , Dong, Wenlei (COLLEGNE OF MATHEMATICS AND INFORMATION SCIENCE HEBEI NORMAL UNIVERSITY ) , Zhang, Zhenguo (COLLEGNE OF MATHEMATICS AND INFORMATION SCIENCE HEBEI NORMAL UNIVERSITY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.45 no.1 ,pp. 23 - 31 , 2008 , 1015-8634 ,

    초록

    In this paper, we investigate nonoscillatory solutions of a class of higher order neutral nonlinear difference equations with positive and negative coefficients $\Delta^m(x(n)+p(n)x(\tau(n)))+f_1(n,x(\sigma_1(n)))-f_2(n,x(\sigma_2(n)))=0,\;n{\geq}n_0$ . Some sufficient conditions for the existence of nonoscillatory solutions are obtained.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   TANGENTIAL REPRESENTATIONS AT ISOLATED FIXED POINTS OF ODD-DIMENSIONAL G-MANIFOLDS  

    Komiya, Katsuhiro (DEPARTMENT OF MATIHEMATICS YAMAGUCHI UNIVERSITY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.45 no.1 ,pp. 33 - 37 , 2008 , 1015-8634 ,

    초록

    Let G be a compact abelian Lie group, and M an odd-dimensional closed smooth G-manifold. If the fixed point set $M^G\neq\emptyset$ and dim $M^G=0$ , then G has a subgroup H with $G/H{\cong}\mathbb{Z}_2$ , the cyclic group of order 2. The tangential representation $\tau_x$ (M) of G at $x{\in}M^G$ is also regarded as a representation of H by restricted action. We show that the number of fixed points is even, and that the tangential representations at fixed points are pairwise isomorphic as representations of H.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   SOME RESULTS ON PRECONVEXITY SPACES   피인용횟수: 4

    Min, Won-Keun (DEPARTMENT OF MATHEMATICS KANGWON NATIONAL UNIVERSITY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.45 no.1 ,pp. 39 - 44 , 2008 , 1015-8634 ,

    초록

    In this paper, we introduce the concepts of pre convexity neighborhoods, c-concave functions. We study some properties for c-convex functions, and characterize c-convex functions and c-concave functions by using the preconvexity neighborhoods.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   OUTER AUTOMORPHISM GROUPS OF CERTAIN POLYGONAL PRODUCTS OF GROUPS   피인용횟수: 2

    Kim, Goan-Su (DEPARTMENT OF MATHEMATICS YEUNGNAM UNIVERSITY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.45 no.1 ,pp. 45 - 52 , 2008 , 1015-8634 ,

    초록

    We show that certain polygonal products of any four groups, amalgamating central subgroups with trivial intersections, have Property E. Using this result, we derive that outer automorphism groups of polygonal products of four polycyclic-by-finite groups, amalgamating central subgroups with trivial intersections, are residually finite.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   BINDING NUMBER CONDITIONS FOR (a, b, k)-CRITICAL GRAPHS  

    Zhou, Sizhong (SCHOOL OF MATHEMATICS AND PHYSICS JIANGSU UNIVERSITY OF SCIENCE AND TECHNOLOGY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.45 no.1 ,pp. 53 - 57 , 2008 , 1015-8634 ,

    초록

    Let G be a graph, and let a, b, k be integers with $0{\leq}a{\leq}b,k\geq0$ . Then graph G is called an (a, b, k)-critical graph if after deleting any k vertices of G the remaining graph of G has an [a, b]-factor. In this paper, the relationship between binding number bind(G) and (a, b, k)-critical graph is discussed, and a binding number condition for a graph to be (a, b, k)-critical is given.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   X-LIFTING MODULES OVER RIGHT PERFECT RINGS   피인용횟수: 2

    Chang, Chae-Hoon (INFORMATION THCHNOLOGY MANPOWER DEVELOPMENT PROGRAM KYUNGPOOK NATIONAL UNIVERSITY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.45 no.1 ,pp. 59 - 66 , 2008 , 1015-8634 ,

    초록

    Keskin and Harmanci defined the family B(M,X) = ${A{\leq}M|{\exists}Y{\leq}X,{\exists}f{\in}Hom_R(M,X/Y),\;Ker\;f/A{\ll}M/A}$ . And Orhan and Keskin generalized projective modules via the class B(M, X). In this note we introduce X-local summands and X-hollow modules via the class B(M, X). Let R be a right perfect ring and let M be an X-lifting module. We prove that if every co-closed submodule of any projective module P contains Rad(P), then M has an indecomposable decomposition. This result is a generalization of Kuratomi and Chang's result [9, Theorem 3.4]. Let X be an R-module. We also prove that for an X-hollow module H such that every non-zero direct summand K of H with $K{\in}B$ (H, X), if $H{\oplus}H$ has the internal exchange property, then H has a local endomorphism ring.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   FIXED POINTS AND HOMOTOPY RESULTS FOR ?IRI?-TYPE MULTIVALUED OPERATORS ON A SET WITH TWO METRICS  

    Lazar, Tania (COMMERCIAL ACADEMY SATU-MARE ) , O'Regan, Donal (DEPARTMENT OF MATHEMATICS NATIONAL UNIVERSITY OF IRELAND ) , Petrusel, Adrian (DEPARTMENT OF APPLIED MATHEMATICS BABES-BOLYAI UNIVERSITY CLUJ-NAPOCA)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.45 no.1 ,pp. 67 - 73 , 2008 , 1015-8634 ,

    초록

    The purpose of this paper is to present some fixed point results for nonself multivalued operators on a set with two metrics. In addition, a homotopy result for multivalued operators on a set with two metrics is given. The data dependence and the well-posedness of the fixed point problem are also discussed.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   SECOND ORDER REGULAR VARIATION AND ITS APPLICATIONS TO RATES OF CONVERGENCE IN EXTREME-VALUE DISTRIBUTION  

    Lin, Fuming (DEPARTMENT OF MATHEMATICS SICHUAN UNIVERSITY OF SCIENCES & ENGINEERING ) , Peng, Zuoxiang (SCHOOL OF MATHEMATICS AND STATISTICS SOUTHWEST UNIVERSITY ) , Nadarajah, Saralees (SCHOOL OF MATHEMATICS UNIVERSITY OF MANCHESTER)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.45 no.1 ,pp. 75 - 93 , 2008 , 1015-8634 ,

    초록

    The rate of convergence of the distribution of order statistics to the corresponding extreme-value distribution may be characterized by the uniform and total variation metrics. de Haan and Resnick [4] derived the convergence rate when the second order generalized regularly varying function has second order derivatives. In this paper, based on the properties of the generalized regular variation and the second order generalized variation and characterized by uniform and total variation metrics, the convergence rates of the distribution of the largest order statistic are obtained under weaker conditions.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지